# SDR SWAA2013010211037

- Difficulty date: January 2, 2013
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 22,233 hours, 10,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101074
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT COVER AT AFT SERVICE DOOR BROKEN.  REMOVED AND REPLACED AFT EMERGENCY EXIT SIGN ASSY PER MM.
